The Annals of Probability

On Sequences of "Pure Heads"

J. Komlos and G. Tusnady

Full-text: Open access

Abstract

Statistics connected with the maximum of moving averages of series of i.i.d. random variables are investigated.

Article information

Source
Ann. Probab. Volume 3, Number 4 (1975), 608-617.

Dates
First available in Project Euclid: 19 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aop/1176996304

Digital Object Identifier
doi:10.1214/aop/1176996304

Mathematical Reviews number (MathSciNet)
MR438440

Zentralblatt MATH identifier
0335.60022

JSTOR
links.jstor.org

Subjects
Primary: 60F10: Large deviations
Secondary: 62G30: Order statistics; empirical distribution functions

Keywords
Moving average runs large deviation limit theorems for maxima coin tosses

Citation

Komlos, J.; Tusnady, G. On Sequences of "Pure Heads". Ann. Probab. 3 (1975), no. 4, 608--617. doi:10.1214/aop/1176996304. https://projecteuclid.org/euclid.aop/1176996304


Export citation